# SDR YENA2023060900618

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 64,980 hours, 23,394 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FR16LH DOOR STOP FITTING Ñ7 HOLE 3. CRACK DIRECTION IS 1 O'CLOCK; REF AEROMAN W/O 2023-11/1 NR 2023-255756.  REMOVED AND REPLACED INTERCOSTAL FITTING LOC.FR16LH DOOR STOP FITTING #7 HOLE 3 IAW A320 SRM 51-72-11 SRM 53-11-12-300-10 AND DWG D53114223.
